U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 26-year-old male asked:

Been taking triamcinolone acetonide for hemorrhoids , today was my last day to use. my anxiety and depression has been bad. could the cream cause this?

1 doctor answer1 doctor weighed in
Dr. Marni Friedman
Specializes in Family Medicine
Not related: There is not enough absorption of the steroid from the cream to cause mental health symptoms. Please talk to your doctor about how you are feeling.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.